ITALY AT CERN, 10-13 ottobre 2011

Europe/Rome
Main Building (Couloir des pas perdu) (CERN di Ginevra)

Main Building (Couloir des pas perdu)

CERN di Ginevra

Rue de Meyrin Gèneve
Description
L'Industrial Liaison Officer. ILO, al CERN con la Camera di Commercio Italiana per la Svizzera organizzano un incontro tra le Industrie italiane e le strutture degli acquisti del CERN.
Participants
  • Andrea Ceracchi
  • Cristiano Palomba
  • DIANA PIROLI
  • ELENA BONGIOVANNI
  • Francesco Fantini
  • Guido Roveta
  • Marie Chantal Manenc
  • Michela Graciotti
  • Mirko Fucksia
  • Natalia Miletti
  • Paolo Sarvadon
  • RICCARDO PAMATO
  • Roberto / (Paolo) Cometti / (Consolini)
  • Sandro Marcer
  • sandro pigato
  • Simona Landonio
  • Simonetta Cerdonio
  • Stefania Lungari
  • Stefano Petrucci
    • 9:00 AM 12:30 PM
      Delivery of the stands to the exhibitors 3h 30m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 2:15 PM 2:25 PM
      Welcome speech by Maurizio Biasini 10m Council Chamber (Bldg. 503)

      Council Chamber

      Bldg. 503

    • 2:25 PM 2:40 PM
      ILO report, Sandro Centro (Industrial Liasion Officer) 15m Council Chamber (Bldg. 503 Council Chamber)

      Council Chamber

      Bldg. 503 Council Chamber

      Slides
    • 2:40 PM 3:10 PM
      Purchasing procedures, Dante Gregorio (CERN) 30m Council Chamber (Bldg. 503 Council Chamber)

      Council Chamber

      Bldg. 503 Council Chamber

      Slides
    • 3:10 PM 3:45 PM
      Technology transfer, Giovanni Anelli (CERN) 35m Council Chamber (Bldg. 503 Council Chamber)

      Council Chamber

      Bldg. 503 Council Chamber

      Slides
    • 4:30 PM 6:00 PM
      Guided visit to LHC experiments for the exhibitors 1h 30m Reception (Building 33)

      Reception

      Building 33

      Please remind to have a valid identity document People is wearing shoes with high heels cannot enter to experiment visit.
    • 9:30 AM 12:30 PM
      Exhibition of Italian Industries 3h Main Building (Couloir des pas perdu) (Bldg 60 and 61)

      Main Building (Couloir des pas perdu)

      Bldg 60 and 61

    • 12:30 PM 2:00 PM
      Lunch hosted by the Italian Industries participating to the exhibition (only by invitation) 1h 30m Glass Box (Restaurant n. 1 CERN)

      Glass Box

      Restaurant n. 1 CERN

    • 2:00 PM 2:10 PM
      Welcome by Director for Research and Computing, Sergio Bertolucci, on behalf of the Director General. 10m OPEN (Council Chamber)

      OPEN

      Council Chamber

    • 2:10 PM 2:20 PM
      Speech by the Italian Ambassador, Laura Mirachian 10m OPEN (Council Chamber)

      OPEN

      Council Chamber

    • 2:20 PM 2:30 PM
      Speech by the Secretary General of the Italian Chamber of Commerce for Switzerland, Andrea G. Lotti 10m OPEN (Council Chamber)

      OPEN

      Council Chamber

    • 2:30 PM 2:45 PM
      Speech by prof. Francesco Bedeschi on behalf of President of INFN 15m OPEN (Council Chamber)

      OPEN

      Council Chamber

      Slides
    • 2:45 PM 3:30 PM
      Introduction to CERN's activities by Director for Research and Computing, Sergio Bertolucci 45m OPEN (Council Chamber)

      OPEN

      Council Chamber

      Inauguration and visit of the exhibition
    • 4:00 PM 4:30 PM
      coffee break 30m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 4:30 PM 5:30 PM
      Informal meeting with the Italian staff at CERN 1h Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 8:00 PM 9:30 PM
      Concert "Trio Poem" sponsored by the Italian Industries 1h 30m Free admission (Main Auditorium)

      Free admission

      Main Auditorium

      L. Van Beethoven, A. Dyorak
    • 9:30 AM 5:30 PM
      Exhibition of Italian Industries 8h Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 9:30 AM 4:00 PM
      Exhibition of Italian Industries 6h 30m Main Building (Couloir des pas perdu)

      Main Building (Couloir des pas perdu)

      CERN di Ginevra

      Rue de Meyrin Gèneve
    • 4:00 PM 5:30 PM
      Cocktail Party for the closing of the exbition 1h 30m "Salle du petit kiosque"

      "Salle du petit kiosque"

      CERN di Ginevra

      Rue de Meyrin Gèneve